# SDR REXA2012041100421

- Difficulty date: April 11, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N8611A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7611
- Aircraft time: 22,550 hours, 20,366 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PRESSURE BULKHEAD AT FS 621 FOUND CRACKED 0.125" IN LENGTH AT THE TOP OF THE LINTEL FITTING ABOVE THE CARGO DOOR.  REPAIRED IAW REO 601R-53-61-1230.
